MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,K1,18",SB DLA,SA, 300 LB

Medline Industries, LP MEDLINE; WC,K1,18",SB DLA,SA, 300 LB
Catalog Number K1186N22S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wheelchair was received with a broken rear wheel.Attached are pictures of damaged wheel rim and serial numbers.
 
Additional Manufacturer Narrative
The customer stated that the wheelchair was received with a broken rear wheel, and the complaint described a damaged wheel rim.A photo depicting the defect was provided; a physical sample was not provided, and only a visual review of the defect could be conducted.The investigation results were confirmed, and the photo review observed that the hub of the rear left wheel was fractured, resulting in one spoke becoming dislodged and three others being fractured.The product appeared to be in new condition, and the issue was most likely due to shipping damage; no trends were identified for the specified material number and corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,K1,18",SB DLA,SA, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50868406
Report Number1417592-2026-48718
Device Sequence Number10716021
Product Code IOR
UDI-Device Identifier00193489001061
UDI-Public00193489001061
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK1186N22S
Device Lot Number16424090001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown